Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 144, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 1, 2016, 8:51 PM EDT for Anderson County, Mercer County, Woodford County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 8:51 PM EDT (00:51 UTC)
- Expired
- Jun 1, 2016, 9:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Mercer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:52 PM EDT | TSTM WND GST 50 | 3 Nnw Salvisa, KY | . |
| Jun 1, 8:57 PM EDT | TSTM WND GST 60 | 4 Nnw Salvisa, KY | ESTIMATED ON JOHNSON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
274
WUUS53 KLMK 020051
SVRLMK
KYC005-167-239-020115-
/O.NEW.KLMK.SV.W.0144.160602T0051Z-160602T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
851 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODFORD COUNTY IN CENTRAL KENTUCKY...
NORTHERN MERCER COUNTY IN CENTRAL KENTUCKY...
EASTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 915 PM EDT
* AT 850 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LAWRENCEBURG...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...VERSAILLES...MIDWAY...VANARSDELL...NEVIN...FAYWOOD...
MILNER...PISGAH...WALLACE AND NONESUCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3792 8469 3786 8488 3802 8498 3818 8465
3816 8466 3816 8464 3815 8465 3814 8465
3815 8464 3814 8464 3812 8463 3812 8465
3811 8463 3810 8463
TIME...MOT...LOC 0050Z 247DEG 21KT 3797 8486
HAIL...<.75IN
WIND...60MPH
$$
RAS1 follow-up statement
023
WWUS53 KLMK 020107
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EDT WED JUN 1 2016
KYC005-167-239-020115-
/O.CON.KLMK.SV.W.0144.000000T0000Z-160602T0115Z/
WOODFORD KY-MERCER KY-ANDERSON KY-
907 PM EDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WOODFORD...NORTH CENTRAL MERCER AND SOUTHEASTERN ANDERSON
COUNTIES...
AT 907 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF
LAWRENCEBURG...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...VERSAILLES...MIDWAY...VANARSDELL...NEVIN...FAYWOOD...MILNER...
PISGAH...WALLACE AND NONESUCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3792 8469 3786 8488 3802 8498 3818 8465
3816 8466 3816 8464 3815 8465 3814 8465
3815 8464 3814 8464 3812 8463 3812 8465
3811 8463 3810 8463
TIME...MOT...LOC 0107Z 243DEG 7KT 3795 8489
HAIL...<.75IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:35 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 1, 8:35 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Louisville KY 835 PM EDT WED JUN 1 2016 ...Forecast Update... Issued at 825 PM EDT Wed Jun 1 2016 A couple areas of convection to deal with in a juicy air mass this afternoon and evening. Surface trof over Indiana seems to be pushing its storms eastward quickly enough to leave our northern areas with just isolated coverage. However, an impulse lifting out of Tennessee has produced slow-moving cells with a fair bit of backbuilding and boundary interaction. Low-topped cells have been producing torrential rainfall, with 1.45 inches in less than 1 hr at Butler County Mesonet site, and mainly sub-severe wind gusts. Not expecting an organized SVR threat, though a few rogue storms could get just enough interaction going for marginal severe wind gusts. Main opportunity for that will be south of an outflow boundary which has made it as far north as the Parkways. Storms could also line up along, or at least paralleling the boundary and may present a heavy rain threat until they die down later this evening. Will update southern zones to reflect better coverage for the rest of the evening, mainly for the stratiform rain that's been filling in as the storms weaken. .SHORT TERM (Now through Thursday Night)... Issued at 310 PM EDT Wed Jun 1 2016 Skies were partly sunny across the region this afternoon. Temperatures were generally in the upper 80s, but the Cynthiana KY Mesonet station did hit 90 earlier this afternoon. As readings have hit convective temperatures, we're starting to see some scattered convection develop. The most concentrated convection will be located generally west of I-65 across western KY and into southwestern Indiana as a weak surface trough works into the region from the west. Convection is expected to remain below severe limits this afternoon due to weak mid-level flow, and not all that great low-mid level lapse rates. Afternoon max temps should max out in the next 1-2 hours with highs in the 84-90 range. Showers and storms will continue into the evening hours but will diminish due to the loss of afternoon heating. Lows tonight look to cool back into the middle and upper 60s. For Thursday/Thursday night, weak surface trough will stall out across the region resulting in partly to mostly cloudy conditions. Scattered showers and thunderstorms will be possible throughout the period with the best coverage across central and southern Kentucky and slightly lesser coverage across our northern tier of southern Indiana counties. Overall atmospheric profiles are similar to what we've seen today with weak wind fields and rather meager low-mid level lapse rates. So, organized severe convection looks rather unlikely. Though any storm will be capable of producing a period of torrential rain as it passes by. Highs will be cooler Thursday with highs in the lower to middle 80s and overnight lows in the lower to middle 60s. .LONG TERM (Friday through Wednesday)... Issued at 316 PM EDT Wed Jun 1 2016 As we head into the later part of this short work week, we'll continue to see an influx of moisture into the region as the area resides on the northern edge of the subtropical ridge over the southeastern US. Episodic bouts of convection will be seen Friday and more likely on Saturday. An impressive upper trough will dig from the Midwest and push through the region on Sunday and lead to a rather impressive upper level gyre setting up over the NE US. Convection will be seen on Sunday but the overall coverage will likely be a bit less than on Saturday. Behind this trough axis, a secondary cold front will push in by Monday night and this will bring an end to the unsettled weather across the Ohio Valley. What will be more impressive will be the cooler than normal surge of colder air into the region this weekend and into next week. While highs on Friday will be in the lower 80s, afternoon highs Saturday through Wednesday will likely not get out of the 70s each day. Overnight lows will be refreshingly cool with low dewpoints. Overnight readings will likely drop into the upper 50s. && .AVIATION (00Z TAF Update)... Issued at 710 PM EDT Wed Jun 01 2016 Have a band of thunderstorms moving through BWG this hour, with much more isolated activity near LEX/SDF. Think LEX has the better shot at seeing MVFR conditions and gusty winds this evening, based on current satellite and radar trends. These storms should fade with sunset, but then the next question remains if we'll see any fog or low stratus afterward. With BWG's rain decided to keep in previous forecast for MVFR conditions around sunrise Thursday. SDF and LEX still have not received their rain, so have held them just above for now. Additional showers and storms will develop through the day Thursday, but coverage will be scattered. Also a few storms will be mixed in with those storms, but think coverage will be isolated enough to keep out of this set of TAFs. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RAS Short Term.....MJ Long Term......MJ Aviation.......RJS
Hazardous weather outlook, Jun 1, 3:18 PM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT WED JUN 1 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 318 PM EDT WED JUN 1 2016 /218 PM CDT WED JUN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS...WITH BRIEF HEAVY RAIN AND LIGHTNING...ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE OUTLOOK AREA. A FEW OF THE STRONGER STORMS MAY PRODUCE SOME GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Local storm report, Jun 1, 6:42 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED JUN 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLOOD 2 ENE FRANKLIN 36.74N 86.54W
06/01/2016 SIMPSON KY LAW ENFORCEMENT
ROARK ROAD IS IMPASSABLE.
&&
RLSpecial weather statement, Jun 1, 6:55 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT WED JUN 1 2016
KYZ031-033-034-012330-
HENRY-SHELBY-OLDHAM-
655 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT HENRY...OLDHAM AND NORTHWESTERN
SHELBY COUNTIES...
AT 654 PM EDT...A STRONG THUNDERSTORM WAS BETWEEN CRESTWOOD AND
BALLARDSVILLE...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE...NEW CASTLE...PENDLETON...CRESTWOOD...EMINENCE...PLEASUREVILLE...
CAMPBELLSBURG...SMITHFIELD...CHESTNUT GROVE AND LACIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3855 8500 3851 8503 3851 8498 3849 8499
3847 8495 3844 8496 3843 8495 3846 8493
3846 8491 3844 8493 3842 8488 3838 8490
3837 8488 3824 8541 3826 8541 3827 8544
3841 8550 3857 8507 3857 8504
TIME...MOT...LOC 2254Z 236DEG 13KT 3837 8535
RASSpecial weather statement, Jun 1, 7:09 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT WED JUN 1 2016
KYZ028-029-045-012345-
HARDIN-NELSON-BULLITT-
709 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN...
NORTHWESTERN NELSON AND BULLITT COUNTIES...
AT 708 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
SHEPHERDSVILLE...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...SHEPHERDSVILLE...MOUNT WASHINGTON...LEBANON JUNCTION...HEBRON
ESTATES...BOURBON SPRINGS...CLERMONT...BELMONT...HUNTERS AND LOTUS.
LAT...LON 3784 8546 3776 8584 3792 8593 3808 8560
3807 8560
TIME...MOT...LOC 2308Z 246DEG 16KT 3787 8580
RASSpecial weather statement, Jun 1, 8:02 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM CDT WED JUN 1 2016
KYZ061-062-020030-
BUTLER-EDMONSON-
702 PM CDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EDMONSON AND FAR EASTERN
BUTLER COUNTIES...
AT 702 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROWNSVILLE...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...OLLIE...SWEEDEN...BEE SPRING...
STOCKHOLM...MAMMOTH CAVE...PROSPERITY AND SOUTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3733 8637 3733 8619 3734 8619 3733 8618
3734 8616 3722 8605 3719 8605 3713 8634
3717 8640 3717 8641 3715 8641 3717 8644
3728 8649
TIME...MOT...LOC 0002Z 251DEG 19KT 3722 8640
RASSpecial weather statement, Jun 1, 8:05 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT WED JUN 1 2016
KYZ066-067-020030-
CASEY-LINCOLN-
805 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CASEY AND LINCOLN COUNTIES...
AT 805 PM EDT...A STRONG THUNDERSTORM WAS NORTH OF LIBERTY...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...STANFORD...CRAB ORCHARD...HUSTONVILLE...PREACHERSVILLE...
MIDDLEBURG...PEYTONS STORE...DOG WALK...TURNERSVILLE AND WALLTOWN.
LAT...LON 3733 8450 3735 8456 3730 8464 3729 8493
3747 8500 3762 8466 3756 8457 3749 8447
3749 8446 3748 8445
TIME...MOT...LOC 0005Z 244DEG 17KT 3741 8488
RASSpecial weather statement, Jun 1, 8:14 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
814 PM EDT WED JUN 1 2016
KYZ045-046-054-020045-
WASHINGTON-NELSON-MARION-
814 PM EDT WED JUN 1 2016
...STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...AND PORTIONS OF
MARION AND NELSON COUNTIES...
AT 812 PM EDT...A STRONG THUNDERSTORM WAS NORTH OF
SPRINGFIELD...MOVING NORTHEAST AT 20 MPH. ANOTHER STORM WAS NEAR
LORETTO.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...SPRINGFIELD...WILLISBURG...MACKVILLE...POLIN...BOTLAND...
JENKINSVILLE...FREDERICKTOWN...BEARWALLOW AND VALLEY HILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3783 8501 3780 8501 3771 8502 3763 8536
3779 8548 3794 8516 3789 8515 3790 8514
3790 8513 3792 8512 3789 8510 3789 8507
3790 8505 3789 8504 3789 8503 3788 8503
3785 8500
TIME...MOT...LOC 0012Z 244DEG 17KT 3778 8522
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:02 PM EDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jun 1, 8:05 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 25 min |
| Jun 1, 8:14 PM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jun 1, 8:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 36 min |
| Jun 1, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 25 min |
| Jun 1, 9:12 PM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Washington | 3 hr |
| Jun 1, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 32 min |
| Jun 1, 9:24 PM EDT | Flash Flood Warning | LMK | Anderson, Mercer | 3 hr |
| Jun 1, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 30 min |
| Jun 1, 9:31 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Jun 1, 9:43 PM EDT | Flash Flood Warning | LMK | Harrison, Nicholas | 3 hr |
| Jun 1, 10:09 PM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Scott, Shelby | 21 min |
| Jun 1, 10:15 PM EDT | Special Weather Statement | LMK | Butler, Ohio | 30 min |
| Jun 1, 10:32 PM EDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Franklin, Scott, Woodford | 3 hr |
| Jun 1, 10:50 PM EDT | Special Weather Statement | LMK | Butler | 25 min |
| Jun 2, 4:37 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Jun 2, 4:52 PM EDT | Special Weather Statement | LMK | Shelby | 38 min |
| Jun 2, 4:55 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 35 min |
| Jun 2, 5:02 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 28 min |
| Jun 2, 5:05 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 25 min |
| Jun 2, 5:08 PM EDT | Special Weather Statement | LMK | Spencer | 37 min |
| Jun 2, 5:21 PM EDT | Special Weather Statement | LMK | Monroe | 39 min |
| Jun 2, 5:22 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 23 min |
| Jun 2, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 33 min |
| Jun 2, 5:39 PM EDT | Areal Flood Advisory | LMK | Fayette, Garrard, Jessamine | 3 hr |
| Jun 2, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 35 min |
| Jun 2, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Jun 2, 5:45 PM EDT | Special Weather Statement | LMK | Spencer | 30 min |
| Jun 2, 5:51 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| Jun 2, 5:53 PM EDT | Special Weather Statement | LMK | Jessamine | 37 min |
| Jun 2, 6:01 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jun 2, 6:11 PM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Scott | 3 hr |
| Jun 2, 6:19 PM EDT | Special Weather Statement | LMK | Fayette | 26 min |
| Jun 2, 6:21 PM EDT | Special Weather Statement | LMK | Harrison | 24 min |
| Jun 2, 6:34 PM EDT | Areal Flood Advisory | LMK | Casey, Russell | 3 hr |
| Jun 2, 7:07 PM EDT | Areal Flood Advisory | LMK | Garrard, Madison | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.